Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS La Crosse, WI

June 29, 2014Crawford County, Grant County, Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2014, 9:47 PM CDT for Crawford County, Grant County, Richland County, Wisconsin. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 9:47 PM CDT (02:47 UTC)
Expired
Jun 29, 2014, 10:30 PM CDT
In force
43 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, WI, Grant County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 9:56 PM CDTTSTM WND DMG1 Nnw Fennimore, WITREES AND POWER LINES DOWN.
Jun 29, 10:00 PM CDTTORNADO2 Ne Fennimore, WIEF1 TORNADO VERIFIED UNTIL 1011 PM TO 3NW MONTFORT. 7.7 MILE INTERMITTENT DAMAGE WITH PEAK WIND OF 110 MPH.
Jun 29, 10:02 PM CDTTSTM WND DMG2 Ene Fennimore, WITREES DOWN ON A HOUSE. 13417 COUNTY ROAD Q. TIME RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS53 KARX 300247
SVRARX
WIC023-043-103-300330-
/O.NEW.KARX.SV.W.0073.140630T0247Z-140630T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
  SOUTHERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
  GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 1030 PM CDT

* AT 944 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED FROM 
  WAUZEKA TO MILLVILLE...OR 10 MILES WEST OF 
  FENNIMORE...MOVING EAST SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...LANCASTER...
  BOSCOBEL...FENNIMORE...MUSCODA...MCGREGOR...BLOOMINGTON...
  MARQUETTE...WESTPORT...EXCELSIOR...PRESTON...BRIDGEPORT...LONE
  ROCK...ARTHUR...MONTFORT...WAUZEKA...LIVINGSTON AND AVOCA.

* THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS 
  PREVIOUSLY IN EFFECT FOR CRAWFORD AND GRANT COUNTIES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4292 9114 4303 9118 4307 9118 4323 9086
      4334 9019 4317 9020 4321 9030 4320 9043
      4271 9043 4268 9044
TIME...MOT...LOC 0244Z 284DEG 30KT 4299 9083 

HAIL...1.00IN
WIND...70MPH

$$

MW
3 follow-up statements
595 
WWUS53 KARX 300253
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
953 PM CDT SUN JUN 29 2014

WIC023-043-103-300330-
/O.CON.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-CRAWFORD WI-GRANT WI-
953 PM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN RICHLAND...SOUTHERN CRAWFORD AND GRANT COUNTIES...

AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNIMORE...OR
NEAR BOSCOBEL...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  FENNIMORE AROUND 1000 PM CDT.
  MUSCODA AROUND 1015 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTPORT...EXCELSIOR...PRESTON...BRIDGEPORT AND LONE ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS EXPECTED TO PRODUCE 
WIDESPREAD WIND DAMAGE ACROSS GRANT COUNTY. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4292 9114 4303 9118 4307 9118 4323 9086
      4334 9019 4317 9020 4321 9030 4320 9043
      4271 9043 4268 9044
TIME...MOT...LOC 0252Z 274DEG 30KT 4304 9073 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

MW
332 
WWUS53 KARX 300322
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 PM CDT SUN JUN 29 2014

WIC023-300330-
/O.CAN.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
CRAWFORD WI-

1022 PM CDT SUN JUN 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.

LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
      4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0320Z 284DEG 30KT 4298 9042 

$$

WIC043-103-300330-
/O.CON.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-GRANT WI-
1022 PM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN RICHLAND AND NORTHEASTERN GRANT COUNTIES...

AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
FENNIMORE...OR 14 MILES NORTHWEST OF MINERAL POINT...MOVING EAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... 
SEXTONVILLE...EABLE CORNERS...CASTLE ROCK...PRESTON...UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
      4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0320Z 284DEG 30KT 4298 9042 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MW
661 
WWUS53 KARX 300326
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1026 PM CDT SUN JUN 29 2014

WIC043-103-300336-
/O.EXP.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-GRANT WI-
1026 PM CDT SUN JUN 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
NORTHEASTERN GRANT COUNTIES WILL EXPIRE AT 1030 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.

LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
      4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0324Z 284DEG 30KT 4298 9042 

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:26 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 29, 6:26 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT SUN JUN 29 2014

.SHORT TERM...(THIS EVENING AND MONDAY)
ISSUED AT 220 PM CDT SUN JUN 29 2014

OBVIOUS FOCUS REMAINS SEVERE WEATHER THREAT THIS EVENING AND AGAIN
MONDAY. UNFORTUNATELY EVEN SHORT TERM FORECAST HAS LOTS OF
UNCERTAINTIES TO HOW THINGS WILL PLAY OUT NEXT 24 TO 36 HOURS.

UPPER LOW CONTINUES ACROSS MANITOBA WITH FAST UPPER FLOW/JET
ESTABLISHED SOUTH OF THERE...PUNCHING INTO WESTERN GREAT LAKES.
SURFACE COLD FRONT STILL RESIDES TO THE WEST OF THE AREA WITH MOIST
LOW LEVEL SETUP IN SOUTHWEST FLOW. CONVECTION LAST NIGHT AND SO FAR
TODAY HAS KEPT BETTER BOUNDARY TO THE SOUTHWEST OF THE AREA WHERE
HIGHER DEW POINTS/MIXED LAYER CAPE RESIDES.

TRYING TO WEIGH THE PROS AND CONS FOR ADDITIONAL SEVERE WEATHER
TODAY. POTENT MID/UPPER LEVEL JET MAX STREAMING IN WILL AID DEEP
SHEAR AND VENTING OF STORMS BUT BETTER MIXED LAYER CAPE SITUATED A
BIT FURTHER SOUTH AND WEST. SEEMS LIKE AS CONVECTION MOVES TOWARDS
AREA THIS AFTERNOON IT HAS BEEN STRUGGLING SUSTAINING ITSELF WITH AN
ELEVATED NATURE. MESOSCALE MODELS REALLY STRUGGLING BUT GETTING MORE
CONSISTENT WITH IDEA OF DEVELOPMENT ACROSS NORTHEAST IOWA INTO
SOUTHWEST WISCONSIN THIS EVENING BEFORE QUICKLY SHIFTING EAST OF THE
AREA. HAVE CONTINUED HIGHEST RAIN CHANCES WITH THAT IDEA...BUT
POSSIBILITY OF QUIET WEATHER BACK TO THE NORTH AND WEST. OVERALL
LESS CONFIDENT OF WIDESPREAD SEVERE WEATHER BUT CANNOT COMPLETELY
RULE IT OUT AT LEAST THROUGH EARLY EVENING. STORMS SHOULD REMAIN
PROGRESSIVE IN FLOW SO HAVE OPTED NOT TO ADD A FLASH FLOOD THREAT AT
THIS TIME.

ANOTHER AREA AHEAD OF UPPER JET COULD TRIGGER STRONGER STORMS ACROSS
NORTH CENTRAL WISCONSIN AS WELL BUT FEELING IS BULK OF THIS ACTIVITY
WILL BE NORTH OF REGION.

ON MONDAY...AS UPPER LOW STARTS TO PUSH A BIT TO THE SOUTHEAST...
SHORT WAVE ENERGY WILL CREATE BETTER DYNAMIC FORCING RESPONSE AND A
BIT STRONGER LOW LEVEL ADVECTION LEADING TO DEVELOPMENT OF
CONVECTION ALONG BOUNDARY DEPENDING ON WHERE IT WILL REESTABLISH
TONIGHT. HIGHER INSTABILITIES LIKELY WILL BE LOCKED SOUTH OF THE
AREA SO LINE OF CONVECTION COULD FIRE AND QUICKLY RACE EAST AND
SOUTH INTO DEEPER MOISTURE. COULD BE RATHER STRONG INITIALLY BUT
THREAT APPEARS TO BE SHORT LIVED AND VERY PROGRESSIVE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 220 PM CDT SUN JUN 29 2014

OUTER FORECAST PERIODS WILL SEE THIS UPPER LOW EXIT FLOW WITH MORE
AMPLIFICATION. UPPER TROUGH DROPS INTO WESTERN GREAT LAKES TUESDAY
AND WEDNESDAY WHICH SHOULD PUSH SEVERE WEATHER THREAT WELL SOUTH AND
EAST. EVEN SO...STEEP MID LEVEL LAPSE RATES AS TROUGH PASSES COULD
LEAD TO MAINLY DIURNAL SHOWER ACTIVITY. TEMPERATURES WILL ALSO COOL
DOWN SIGNIFICANTLY...ESPECIALLY IF MORE CLOUDS AND RAIN SHOWERS ARE
OBSERVED.

UPPER FLOW AMPLIFIES TOWARDS THE LATTER PART OF THE WEEK MAKING FOR
QUIET STRETCH WITH MODERATING TEMPERATURES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 626 PM CDT SUN JUN 29 2014

SHOWERS AND EMBEDDED THUNDERSTORMS ARE TRYING TO BECOME MORE
NUMEROUS OVER THE UPPER MISSISSIPPI RIVER VALLEY REGION...AHEAD OF
A TROUGH OF LOW PRESSURE IN MINNESOTA. THE TAF SITES LIE ON THE
NORTHWEST EDGE OF WHERE THIS PRECIPITATION IS LOCATED...AND SINCE
THE TROUGH IS PUSHING EAST...ANTICIPATING ONLY A FEW HOURS OF
PRECIPITATION AT THE SITES. EXPECTING MUCH OF THE LIGHTNING TO
STAY SOUTH OF RST SO NO VCTS MENTIONED THERE...BUT DID KEEP IT AT
LSE. ANY STRONGER STORM ACTIVITY LIKELY TO STAY TO THE SOUTH. DRY
AIR THEN INVADES FOR THE REST OF THE NIGHT FROM THE WEST...WHICH
COMBINED WITH A PERSISTENT BREEZE SHOULD HELP TO KEEP CONDITIONS
VFR. WILL NEED TO MONITOR FOR POSSIBLE MVFR BR DEVELOPMENT TOWARDS
SUNRISE...BUT PROBABILITY IS TOO LOW TO MENTION AT THIS TIME.
HEADING INTO MONDAY...ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS
LOOKS LIKELY FOR THE REGION...ESPECIALLY NEAR AND SOUTH OF THE
TAF SITES. HAVE INCLUDED A VCSH AS EARLY AS 14Z...BUT BETTER
CHANCES FOR STORMS WOULD COME TOWARDS 19-20Z. THESE MAY CLEAR OUT
OF THE TAF SITES BY 22-23Z. AGAIN...STRONGER STORM ACTIVITY LIKELY
TO STAY SOUTH OF THE TAF SITES. THEREFORE...FORECAST STAYS VFR FOR
MONDAY.

&&

.HYDROLOGY...
ISSUED AT 220 PM CDT SUN JUN 29 2014

PRECIPITABLE WATERS NOT QUITE AS HIGH TONIGHT WITH SOME DRYING NOTED
IN LOWER LAYERS. STILL...IF STRONGER STORMS ALIGN THEMSELVES WE
COULD SEE AN INCH OF RAIN OR LOCALLY HIGHER...ESPECIALLY WHERE
CONVECTION THREAT IS HIGHER. GIVEN BULK OF RAINFALL COULD FALL IN
DIFFERENT AREA TONIGHT AND PROGRESSIVE NATURE TO STORMS...NO
FLASH FLOOD WATCH POSTED AT THIS TIME. MINOR PROBLEMS CERTAINLY
POSSIBLE IN HEAVIER CORES.

RIVER FLOODING ISSUES MAINLY ALIGNED MISSISSIPPI RIVER AS THOSE
LEVELS REMAIN HIGH AND OR CLIMB.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...SHEA
LONG TERM...SHEA
AVIATION...AJ
HYDROLOGY...SHEA
Hazardous weather outlook, Jun 29, 3:35 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
335 PM CDT SUN JUN 29 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-300915-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
335 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND SOUTH OF I-90 THROUGH
THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING
WIND AND LARGE HAIL. SOME LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE.
THE MAIN SEVERE THREAT LOOKS TO BE BETWEEN 5 PM AND 10 PM.

FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF SEVERE WEATHER LOOKS POSSIBLE ALONG AND SOUTH OF
INTERSTATE 90 ON MONDAY. THE PRIMARY SEVERE WEATHER THREAT WILL
LIKELY BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING.

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE.

FROM FRIDAY NIGHT INTO SATURDAY...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER THERE
WILL BE THE THREAT OF SEVERE WEATHER.

FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI
RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM THIS
EVENING...AND AGAIN ON MONDAY. IN ADDITION...ANY RAINFALL REPORTS
WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/BOYNE

In the hours before

Local storm report, Jun 29, 8:53 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             FORT ATKINSON           43.14N 91.93W
06/29/2014  E1.75 INCH       WINNESHIEK         IA   PUBLIC

            RELAY VIA SHERIFF

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 29, 8:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             CALMAR                  43.18N 91.86W
06/29/2014  E1.00 INCH       WINNESHIEK         IA   PUBLIC

            RELAYED VIA SHERIFF

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 29, 9:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 ENE LUDLOW            43.24N 91.55W
06/29/2014  E0.88 INCH       ALLAMAKEE          IA   PUBLIC

            LOCATION APPROXIMATE. RELAY FROM EMERGENCY
            MANAGEMENT.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 29, 9:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     1 N BOYD                43.03N 92.26W
06/29/2014                   CHICKASAW          IA   EMERGENCY MNGR

            POLE BUILDING DESTROYED, SPORADIC CROP
            DAMAGE. TIME ESTIMATED BY RADAR.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 29, 9:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     2 NNE BOYD              43.04N 92.25W
06/29/2014                   CHICKASAW          IA   PUBLIC

            POLE BUILDING DESTROYED.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 29, 9:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT SUN JUN 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 NNE BOYD              43.04N 92.25W
06/29/2014  E2.75 INCH       CHICKASAW          IA   EMERGENCY MNGR

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:23 PM CDTSevere Thunderstorm WarningARXCrawford, Grant52 min
Jun 29, 9:34 PM CDTFlash Flood WarningARXCrawford, Grant, Richland3 hr
Jun 29, 9:59 PM CDTTornado WarningARXGrant31 min
Jun 30, 3:03 AM CDTFlash Flood WatchARXCrawford, Grant, Richland16 hr
Jun 30, 1:52 PM CDTSpecial Weather StatementARXGrant83 min
Jun 30, 3:13 PM CDTSevere Thunderstorm WarningARXCrawford, Grant77 min
Jun 30, 3:50 PM CDTFlash Flood WarningARXCrawford, Grant, Richland5 hr
Jun 30, 4:09 PM CDTTornado WarningARXGrant21 min
Jun 30, 4:16 PM CDTSevere Thunderstorm WarningARXRichland30 min
Jun 30, 4:34 PM CDTHigh Wind WarningARXAdams, Crawford, Grant, Jackson, Juneau, La Crosse and 3 more2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.